# SDR USAASB02115

- Difficulty date: June 16, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N394US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23316
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - FOUND MAINTENANCE FOUND THE LOW LEVEL EMERGENCY LIGHT AT SEAT ROW 20C INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE UNDER SEAT ROW 20C.  OPERATIONAL CHECK GOOD.  (M)
